Atazanavir sulfate and Vision - light sensitive - from FDA reports
Vision - light sensitive is reported only by a few people who take Atazanavir Sulfate. We study 2,119 people who have side effects while taking Atazanavir sulfate from FDA and social media. Among them, 2 have Vision - light sensitive. Find out below who they are, when they have Vision - light sensitive and more.
What to expect?
You are not alone!
Personalized health information
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA since 1977. Our tools are simple to use, anonymous and free. Start now >>>
Atazanavir sulfate has active ingredients of atazanavir sulfate. It is often used in hiv infection. (latest outcomes from Atazanavir sulfate 2,143 users)
Vision - Light Sensitive
Vision - light sensitive has been reported by people with depression, multiple sclerosis, pain, rheumatoid arthritis, high blood pressure (latest reports from 9,442 Vision - light sensitive patients).
On Feb, 19, 2017
2,119 people reported to have side effects when taking Atazanavir Sulfate.
Among them, 2 people (0.09%) have Vision - Light Sensitive
Number of reports submitted per year:
Gender of people who have Vision - Light Sensitive when taking Atazanavir Sulfate *:
- female: 0.0 %
- male: 100 %
Top conditions involved for these people *:
- Hiv Infection (2 people, 100.00%)
Top co-used drugs for these people *:
- Kaletra (2 people, 100.00%)
Top other side effects for these people *:
- Weakness (2 people, 100.00%)
- Nausea And Vomiting (2 people, 100.00%)
- Fever (2 people, 100.00%)
- Encephalitis Viral (2 people, 100.00%)
- Encephalitis (2 people, 100.00%)
* Approximation only. Some reports may have incomplete information.
** Reports from social media are used.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Do you have Vision - light sensitive when taking Atazanavir sulfate?
- Check symptoms - is vision - light sensitive caused by a drug or a condition?
- Get alerts to symptoms - forecast your symptoms and get alerts
- Join related support groups - you are not alone, join a support group on ehealth.me
- Report the side effect - help people in need and in real time
- More tools...
Browse all side effects of Atazanavir sulfatea b c d e f g h i j k l m n o p q r s t u v w x y z
Drugs that are associated with Vision - light sensitiveVision - light sensitive
Could your condition cause Vision - light sensitiveVision - light sensitive
Can you answer these questions?
I have taken dipyridamole for 21 months as an anticoagulant for a blood condition (essential thrombocytosis). Only now have I started getting a darl patch on my left eye on sunny days or when near the computer. Sometimes I have a headache. My optician says there is nothing wrong with the eye ...
i had a missed epidural on the 15th November 2016 to have my daughter and since then I have had numbness on my right side which has subsided,blurred vision n double vision which has worsened, loss of some hearing and now severe extreme photophobia which no one knows how to treat😢 i have constat ...
I had been very happy with Alvesco for treating my asthma for several months. Then this week it dawned on me that the severe photophobia (sensitivity to bright light) I've been experiencing in the past 3 months might be a side effect of this medication. I went on line and found 10 people (all ...
You may be interested in these reviews
Hi, I'm 47yr old, Breast cancer survivor. Diagnosed in June 2011 with oestrogen positive & her2 positive Breast cancer.. I had 6 chemo cycles, 25 radio therapies & 14 herceptins, I've been on Tamoxifen 5yrs and have just been advised by oncology to take it for another 5 years. Lately I've ...
Hi. I'm here to find out information from other people that have been given Mefloquine in the past. I am former military and I have several of the symptoms of Mefloquine Toxicity, including light sensitivity.
I HAD VERY PAINFUL EYES. AN EYE SPECIALIST SAID I HAD BLEPHAROSPASM AND SAID I NEEDED BOTOX INJECTIONS WHICH DID THE TRICK FOR ABOUT 10 YEARS BUT NOW THEY HAVE STOPPED WORKING AND SO I AM BACK TO HAVING PAIINFUL EYES AND HAVE JUST GOT ON TO YOUR WEBSITE AND CANNOT BELIEVE IT MIGHT HAVE BEEN ...
Shocked today to find that my eyes are so sensitive to light. I have been taking the methimazole which I take for hyperthroidism appparently caused by the amaoderone I was taking for 2 years for AFIB. Have quit amaoderone about 10 months ago and just developed a hyperthyroid and after 1 week ...